# SDR DALA2022080305349

- Difficulty date: August 1, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2345377) DURING INSPECTION FOUND SEVERAL DENTS ON AFT CARGO DOOR EXTERNAL SKIN. EXTERNAL SKIN WAS REPLACED PER B 737-800 SRM 52-30-01-2R PROCEDURE 3, REPAIR 3.
